Discussions By Condition: Skin conditions

Cyst regrowth on Face

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • January 19, 2015
  • 10:20 PM

My skin conditions: I have light rosacea and folliculitis from 5 years ago, appeared all of sudden after a tropical trip. I've made peace with it after a while by only applying derma products. However, 2 months ago I discovered a small bump of 5mm on my face over the upper lip, my dermatologist told me that it was a cyst. It was not painful but it was growing slightly over a month. She suggested me to have it surgically removed so I did.

1, she made two stitches but tripped one stitch, made a cut that is actually bigger than the surgery cut. So it might have made the wound more vulnerable.
2, after 4 weeks (exactly), the wound is not recovering, and there is a regrowth of the cyst on the same site (after 3-4 days from removal), directly under the scar.
3, the reoccurring cyst is making the site very irritated, and the site has slight burning sensation. The cyst is on the upper lip. Matching part of the lower lip is 'moving' like someone is pulling a string from upper lip, maybe 10 times a day or more often. It lasts about 3 seconds each time, and it was hard to catch it on camera so I can show it to a doctor.

My questions are:
Should I come to a conclusion that my dermatologist is not really 'qualified' and I should change my healthcare provider? I'm fully covered in insurance.
Should I consult to another kind of specialist regarding to the moving lip? It is very irritating and I could not focus during the day.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?